# SDR COMA0060186

- Difficulty date: February 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Connector
- Condition: Loose
- Location: Thrust Reverser
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE THRUST REVERSER DEPLOYED INDICATION DURING CLIMBOUT.  FOUND WIRING CONNECTOR AT T/R PDU LOOSE.  SECURED CONNECTOR, OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
